# SDR SWAA2022031839588

- Difficulty date: August 31, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,475 hours, 36,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE STRUCTURE DEFLECTION CONTROL RIB;SUPPORT BEAM ATTACHMENT PLATE WITH ELONGATE HOLES. / REMOVED FASTENERS AND SERRATED PLATES AT LEFT WING TRAILING EDGE STRUCTURE DEFLECTION CONTROL RIB SUPPORT BEAM IRW B737-700 SRM 51-40-02-0G-0; FOUND OUT OF LIMITS IRW B737-700 SRM 57-51-02-1A-1 PARAGRAPH 4D (1) B CUT OUT AT DAMAGE AREA IRW 737-700 SRM 57-51-02-2R-4; INSTALLED REPAIR PARTS IRW B737-700 SRM 57-51-02-2R-4
